MathSciNet Relay Station
MathSciNet bibliographic data
MR1876137 34A12 (26A33 34A45 65L05)
Diethelm, Kai; Ford, Neville J. Analysis of fractional differential equations. J. Math. Anal. Appl. 265 (2002), no. 2, 229–248.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement